# SDR IPXA2016060904421

- Difficulty date: May 21, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 60,655 hours, 12,611 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, NR 2 ENGINE LT FAN COWL, T/E RUBSTRIP CHAFE DAMAGE.  REPAIRED IAW EA 011-7110-01-A6298, REV. IR AND EO MD11-5420-60987-A.
